Department of Economics and Business Economics

Erratum: On the positivity of Riemann-Stieltjes integrals (Bulletin of the Australian Mathematical Society (2013) 87 (400-405))

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

    Jani Lukkarinen, Department of Mathematics and Statistics, University of Helsinki, Finland
  • Mikko S. Pakkanen
Original languageEnglish
JournalBulletin of the Australian Mathematical Society
Volume89
ISSN0004-9727
DOIs
StatePublished - 1 Jan 2014

See relations at Aarhus University Citationformats

ID: 85229638